# SDR SIMA20190606001

- Difficulty date: June 6, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 38,097 hours, 33,152 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON  PCA FITTING HAS WEAR MARKS IN INBD LUG FROM LOOSE BUSHINGS.-C/A-C/W EO# EM-27MR-112
